# SDR V0XD20171204002

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 15,321 hours, 12,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP VANE LEADING EDGE TOPSIDE IS GOUGED AT WS 68.00.  REPAIRED INBOARD FLAP VANE AT WS 68 IAW REO 690-57-52-295.
